# SDR VNAA0808012

- Difficulty date: August 23, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 10,488 hours, 10,848 cycles
- Engine: Ge CF343B1
- Engine time: 10,488 hours, 10,848 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 6014T81G32
- Part serial: SAPR3240
- Condition: Failed
- Location: Lt Engine
- Part time: 10,488 hours, 10,848 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE LT ENGINE FAILED ON CLIMBOUT.  CREW ELECTED TO DIVERT TO IAD LANDING WITHOUT INCIDENT.  MX INSPECTED ENGINE AND FOUND THE LT GEARBOX FAILED.  GEARBOX WAS R&R.  CHECKS WERE COMPLETED AND NO DEFECTS NOTED.  ACFT WAS RELEASED FOR SERVICE.
